Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sensitive clitoris due to red spot - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1589 Questions
User :   For the past 4 days my clitoris has been really sensative to the touch. When I looked it has a red spot. Now I'm freaking out.
Doctor :   hello
Doctor :   i am Dr XXXhere
Doctor :   may i know your age please
User :   hello
User :   33
Doctor :   did you have any unprotected sexual intercourse recently ?
User :   yes, i did have an std test done this week with by anual visit but it is't back yet. I didn't notice the red spot until after my appointment. I see it when I pull the skin back.
Doctor :   is there any pain ?
User :   just when i touch it or if my jeans rub the area
Doctor :   discharge ?
User :   no
User :   i thought i was getting an infection from my antibiotics i'm taking for my sinuses
User :   it felt similiar to that kind of pain
Doctor :   since how long you been on the meds ?
User :   for a week
Doctor :   yes it can be clitoral hood infection. thats the most likely cause
Doctor :   you would have to get it examined by your OBG. as since you are already on antibiotics so a topical cream would be prescribed for you
Doctor :   such infections are common and there is nothint serious about them
Doctor :   so dont worry
Doctor :   is this the first time it has happened ?
User :   yes, i've never had this before.
User :   is the cream the only way to treat it?
Doctor :   yeah and it will also provide you relief
Doctor :   but yes you do need to get physical examination done
User :   what are the causes of those infections?
Doctor :   can be a simple urinary track infection for a condition called vaginitis because of thr antibiotic therapy
Doctor :   or it can be also if you have rough intercourse
User :   ok. i know the antibiotics i'm on are really strong. they almost always give me infections.
Doctor :   well you need to discuss and the course can be changed
User :   ok. thank you for your help.
Doctor :   your most welcome
Doctor :   take care of your self
User :   thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor